# SDR ASOA201200601

- Difficulty date: January 23, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,135 hours, 26,689 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 18 ENROUTE, ACFT DIVERTED, EMERGENCY DECLARED.  R & R LT/RT BPSU AND FECU IAW AMM 27-51-10 AND 27-51-05.  NO DEFECTS NOTED. OPS TEST GOOD. RII C/W IAW GMM 3-3.
